Research Repository

Items where Author is "Sharify, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Noferini, V and Sharify, M and Tisseur, F (2015) 'Tropical roots as approximations to eigenvalues of matrix polynomials.' SIAM Journal on Matrix Analysis and Applications, 36 (1). 138 - 157. ISSN 0895-4798

Bini, DA and Noferini, V and Sharify, M (2013) 'Locating the Eigenvalues of Matrix Polynomials.' SIAM Journal on Matrix Analysis and Applications, 34 (4). 1708 - 1727. ISSN 0895-4798

This list was generated on Thu Jun 4 20:04:38 2020 BST.